COMMON FINANCING OF CREATIVITY AND START-UPS
via crowdfunding
Linked InPartner:  Berlin Web Week co:funding  

Program

(Note: We're sorry, but the conference will be only in German, except the keynote of Slava Rubin.)

10:00 - 11:00

15 min break

Greeting / Introduction: Ela Kagel & Dirk Kiefer

Keynote 1: Prof. Dr. Andreas Will (University of Illmenau)

Keynote 2: Slava Rubin (indiegogo.com)

11:15 - 12:15

15 min break

Moderator: Ela Kagel

Panel discussion: Claudia Pelzer (CrowdsourcingBlog.de), Clas Beese (European Crowdfunding Network), David Röthler (projektkompetenz.eu)

12:30 - 13:30

1h lunch break

Moderator: Anne Grabs

Case study: Van Bo-Le Mentzel / "Hartz IV Möbel" book
Panel: Van Bo Le-Mentzel, Matthias Urbach (taz.de), Andrea Kamphuis (Kraut Publishers)

14:30 - 15:30

15 min break

Moderator: Dirk Kiefer

Panel discussion: Jens-Uwe Sauer (Seedmatch), Norbert Töpker (Innovestment), Andreas Arlt (Gründerplus)

Presenter of this session: LinkedIn

15:45 - 16:45

15 min break

Moderator: Denis Bartelt

Panel discussion: Guido Sandler (Bergfürst), Lothar Lochmaier (journalist and blogger), Boris Janek (Digital marketing VR-NetWorld GmbH)

17:00 - 18:00

 

Moderator: Ela Kagel & Dirk Kiefer

Timon Birkhofer: documentary "CAPITAL C", Marco Blüthgen: Crowdfunding in Dresden, Ilya Shabanov: startup "NeuroNation", Johannes Thielmann: Feature Film "Im Augenblick der Liebe"

from 18:00

 

co:funding party

Networking and celebrating on the area of re:publica, Berlin-STATION

Alle sind willkommen!  

Nicht vergessen: Nur der Eintritt zur Party ist frei und auch ohne ein re:publica-Ticket möglich. Bringt gerne Freunde mit!

Impressum 

Ansprechpartnerin: Anna Theil
anna.theil (at) cofunding.de

tyclipso.me
Ritterstraße 12-14
10969 Berlin
Germany
+49 (0) 30 609849464

co:funding | Common financing of creativity and start-ups

© 2011 - 2012 tyclipso media evolution UG (limited liability)
All information about the conference can be used with mentioning the author!

Newsletter Anmeldung